# SDR SWIA202052569

- Difficulty date: August 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT WING INBOARD  FLAP, FLAP VANE LEADING EDGE PANEL (684ET) HAS GOUGE/CHAFE.  C-CHECK   RO 9/20/2020.  REMOVED CHAFE ON PANEL 684ET, REF CRJ 700 SRM.  EVALUATED BLENDED AREA ORGINAL THICKNESS .050" REMOVED .008" REMAINING .042".  FOUND TO BE OUT OF LIMITS DUE TO THE FACT BLENDED OVER FASTENERS, REF CRJ 700 SRM.  ORDERED AND RECEIVED NEW NEW PANEL.  LOCATED AND DRILLED PER CRJ 700 SRM
